Share ConsumerLab.com's information with family and friends — or just send to yourself. Simply provide an email address below.
You must provide a valid email address.
Your email address*:
Your name*: Send me a copy
Email Address where it's going*:
*Addresses and name will only be used for sending this message.
Additional message (optional):
Your message has been sent. Thanks for sharing!
Question: After taking a curcumin supplement, I started getting chronic diarrhea which went away when I stopped taking it. Can curcumin supplements cause diarrhea?
Answer: Yes, unfortunately diarrhea is one of the reported side-effects of curcumin supplements. The risk of diarrhea may increase with higher doses of curcumin (900 mg/day or more) or when taken for one month or longer (Sharma, Clin Cancer Res 2004). For more information, including other potential side-effects of curcumin, evidence for use, and our tests of curcumin supplements, see the Curcumin Supplements Review >>